i m 24 year old.I noticed skin peeling and kind of scaling on my penis on the urethra part and it was burning little bit during washing with water.i also got slight red zone on the skin where the urethra connects with glans (glands) penis.i have no sexual contacts for past 3 to 4 months.i applied anti fungal cream on it...
can u suggest me what to do?
This could be tinea cruris which is a fungal skin infection of the groin. This condition is more common in men than in women. It is contagious and can be spread by direct or indirect contact through damp towels or combs. The fungi thrives in warm, moist places. The usual presentation is a large, scaly, red-brown patch on the groin and sometimes affects the scrotum. Associated symptoms like itching, burning sensation in the infected area may also be observed. It is important to keep the area clean and dry.
It would be best to have this evaluated by your doctor for proper diagnosis and to rule out other causes. Diagnosis is through a scrape from the lesion for cultivation and examination under a microscope. The infection can be treated with topical or oral antifungal medication prescribed by your doctor. Treatment is usually continued for a while after the rash has gone, to minimize the risk of recurrence. Urinalysis may also be done to rule out infection of the urinary tract.
The intake of benzo and other stimulants such B12 and other supplements that interact with the nervous system cause this problem in my case. When i stop taking these, the scaling stops immediately. When I do get back on them the scale return. My doctors have been clueless thus far.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.